Some conditions under which slow oscillation of a sequence of fuzzy numbers follows from cesàro summability of its generator sequence
Articles > Article · 2014
Authors: İbrahim ÇANAK
Iranian Journal of Fuzzy Systems, Journal Indexed in SCI Expanded, International, Scopus, 2014, vol 11, pp 15-22
Summary
Let (un) be a sequence of fuzzy numbers. We recover the slow oscillation of (un) of fuzzy numbers from the Cesäro summability of its generator sequence and some additional conditions imposed on (un). Further, fuzzy analogues of some well known classical Tauberian theorems for Cesaro summability method are established as particular cases.